# SDR SIMA200510803

- Difficulty date: April 8, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - PREVIOUS REPAIR ON THE LEFT OMEGA BEAM AT FRAME 20 WAS FOUND TO BE CORRODED.  REMOVED THE PREVIOUS REPAIR.  FABRICATED AN EXTERNAL ANGLE, FILLER, PLATE AND TWO SHIMS.  REPAIR DONE IAW EMB SRM, SRM 145/1142 REV 28 CHAPTER 53-21-10.  (M)
